# SDR AALA20150119006

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81234
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT OF DOOR, AFT WEB UNDER SHIELD HAS 1 MIS DRILLED HOLE BETWEEN FS 851 & 861.  R & R WEB IAW SRM 51-40-02 & EA B737-53-038109 DATED 1/15/15.
